Skip to main content
placeholder image

STATISTICS ON SPHERES - WATSON,GS

Journal Article


Abstract


Publication Date


  • 1984

Citation


  • CRESSIE, N. A. C. (1984). STATISTICS ON SPHERES - WATSON,GS. JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 79(387), 733. doi:10.2307/2288434

Number Of Pages


  • 1

Start Page


  • 733

End Page


  • 733

Volume


  • 79

Issue


  • 387

Abstract


Publication Date


  • 1984

Citation


  • CRESSIE, N. A. C. (1984). STATISTICS ON SPHERES - WATSON,GS. JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 79(387), 733. doi:10.2307/2288434

Number Of Pages


  • 1

Start Page


  • 733

End Page


  • 733

Volume


  • 79

Issue


  • 387